# SDR KCSA071406

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT BS 1241 BULKHEAD SPICE STRAPS CORRODED AT AFT BOLT HOLES BS 1241, STR 27L AND STR 27R.
